National Taiwan Ocean University Institutional Repository:Item 987654321/50011
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 28595/40626
造访人次 : 4206307      在线人数 : 54
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50011

题名: Newton linearization of the incompressible Navier–Stokes equations
作者: W. H. Sheu
R. K. Lin
贡献者: 國立臺灣海洋大學:輪機工程學系
日期: 2004-01
上传时间: 2018-09-07T03:16:07Z
出版者: International Journal for Numerical Methods in Fluids
摘要: Abstract: The present study aims to accelerate the convergence to incompressible Navier–Stokes solution. For the sake of computational efficiency, Newton linearization of equations is invoked on non-staggered grids to shorten the sequence to the final solution of the non-linear differential system of equations. For the sake of accuracy, the resulting convection–diffusion–reaction finite-difference equation is solved line-by-line using the proposed nodally exact one-dimensional scheme. The matrix size is reduced and, at the same time, the CPU time is considerably saved due to the decrease of stencil points. The effectiveness of the implemented Newton linearization is demonstrated through computational exercises. Copyright © 2004 John Wiley & Sons, Ltd.
關聯: 44(3) pp.297-312
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50011
显示于类别:[輪機工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML15检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈